RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 2, Pages 203–211 (Mi tmf3110)  

This article is cited in 2 scientific papers (total in 2 papers)

Allowance for relative group motion in charged scalar theory with two sources

O. D. Timofeevskaya


Abstract: A system consisting of two fixed sources that interact strongly with a charged scalar field is investigated by Bogotyubov's method, and the relative change in the charges of the dressed sources is taken into account.

Full text: PDF file (1027 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:2, 969–974

Bibliographic databases:

Received: 23.12.1977

Citation: O. D. Timofeevskaya, “Allowance for relative group motion in charged scalar theory with two sources”, TMF, 37:2 (1978), 203–211; Theoret. and Math. Phys., 37:2 (1978), 969–974

Citation in format AMSBIB
\Bibitem{Tim78}
\by O.~D.~Timofeevskaya
\paper Allowance for relative group motion in charged scalar theory with two sources
\jour TMF
\yr 1978
\vol 37
\issue 2
\pages 203--211
\mathnet{http://mi.mathnet.ru/tmf3110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=516205}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 2
\pages 969--974
\crossref{https://doi.org/10.1007/BF01036365}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3110
  • http://mi.mathnet.ru/eng/tmf/v37/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. I. Vashakidze, V. A. Matveev, “Bogolyubov transformation in the problem of capture of a massive particle by a quantum field”, Theoret. and Math. Phys., 45:3 (1980), 1069–1077  mathnet  crossref  mathscinet  isi
    2. D. V. Meshcheryakov, “A generalization of the model with $\Phi^4$ interaction”, Theoret. and Math. Phys., 61:3 (1984), 1205–1211  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:130
    Full text:48
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019